# SDR I05R094206

- Difficulty date: March 8, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 1,833 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4649010008
- Part serial: 1101
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,834 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL REPLACED PART.
